Alert archive / Michigan / Small Craft Advisories in 2012
Small Craft Advisory 71, NWS Grand Rapids, MI
NWS Grand Rapids, MI issued this small craft advisory at Oct 9, 2012, 11:02 PM EDT. It was in force for 29 hr.
The area
The counties it named.
The facts
- Issued
- Oct 9, 2012, 11:02 PM EDT (03:02 UTC)
- Expired
- Oct 11, 2012, 4:00 AM EDT
- In force
- 29 hr
- Issued by
- NWS Grand Rapids, MI
The text
As transmitted, in the capitals the NWS used until 2016.
640 WHUS73 KGRR 100302 MWWGRR URGENT - MARINE WEATHER MESSAGE NATIONAL WEATHER SERVICE GRAND RAPIDS MI 1102 PM EDT TUE OCT 9 2012 LMZ844>849-101115- /O.EXP.KGRR.GL.W.0025.000000T0000Z-121010T0300Z/ /O.NEW.KGRR.SC.Y.0071.121010T0302Z-121011T0800Z/ ST JOSEPH TO SOUTH HAVEN MI-SOUTH HAVEN TO HOLLAND MI- HOLLAND TO GRAND HAVEN MI-GRAND HAVEN TO WHITEHALL MI- WHITEHALL TO PENTWATER MI-PENTWATER TO MANISTEE MI- 1102 PM EDT TUE OCT 9 2012 ...SMALL CRAFT ADVISORY IN EFFECT UNTIL 4 AM EDT THURSDAY... ...GALE WARNING HAS EXPIRED... THE NATIONAL WEATHER SERVICE IN GRAND RAPIDS HAS ISSUED A SMALL CRAFT ADVISORY...WHICH IS IN EFFECT UNTIL 4 AM EDT THURSDAY. * WINDS...WEST 20 TO 30 KNOTS THROUGH WEDNESDAY EVENING. * WAVES...WAVES 4 TO 6 FEET BUILDING TO 6 TO 10 FEET. PRECAUTIONARY/PREPAREDNESS ACTIONS... A GALE WARNING MEANS WINDS OF 34 TO 47 KNOTS ARE IMMINENT OR OCCURRING. OPERATING A VESSEL IN GALE CONDITIONS REQUIRES EXPERIENCE AND PROPERLY EQUIPPED VESSELS. IT IS HIGHLY RECOMMENDED THAT MARINERS WITHOUT THE PROPER EXPERIENCE SEEK SAFE HARBOR PRIOR TO THE ONSET OF GALE CONDITIONS. A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 21 TO 33 KNOTS ARE EXPECTED TO PRODUCE HAZARDOUS WAVE CONDITIONS TO SMALL CRAFT. INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS. && $$
5 follow-up statements
032 WHUS73 KGRR 100721 MWWGRR URGENT - MARINE WEATHER MESSAGE NATIONAL WEATHER SERVICE GRAND RAPIDS MI 321 AM EDT WED OCT 10 2012 LMZ844>849-101530- /O.CON.KGRR.SC.Y.0071.000000T0000Z-121011T0800Z/ /O.NEW.KGRR.GL.A.0011.121011T0800Z-121011T2000Z/ ST JOSEPH TO SOUTH HAVEN MI-SOUTH HAVEN TO HOLLAND MI- HOLLAND TO GRAND HAVEN MI-GRAND HAVEN TO WHITEHALL MI- WHITEHALL TO PENTWATER MI-PENTWATER TO MANISTEE MI- 321 AM EDT WED OCT 10 2012 ...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 4 AM EDT THURSDAY... ...GALE WATCH IN EFFECT FROM LATE TONIGHT THROUGH THURSDAY AFTERNOON... THE NATIONAL WEATHER SERVICE IN GRAND RAPIDS HAS ISSUED A GALE WATCH...WHICH IS IN EFFECT FROM LATE TONIGHT THROUGH THURSDAY AFTERNOON. * WINDS...WEST 20 TO 30 KNOTS THROUGH THIS EVENING. * WAVES...WAVES 4 TO 6 FEET BUILDING TO 6 TO 9 FEET. PRECAUTIONARY/PREPAREDNESS ACTIONS... A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 21 TO 33 KNOTS ARE EXPECTED TO PRODUCE HAZARDOUS WAVE CONDITIONS TO SMALL CRAFT. INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS. A GALE WATCH IS ISSUED WHEN THE RISK OF GALE FORCE WINDS OF 34 TO 47 KNOTS HAS SIGNIFICANTLY INCREASED...BUT THE SPECIFIC TIMING AND/OR LOCATION IS STILL UNCERTAIN. IT IS INTENDED TO PROVIDE ADDITIONAL LEAD TIME FOR MARINERS WHO MAY WISH TO CONSIDER ALTERING THEIR PLANS. && $$
243 WHUS73 KGRR 101547 MWWGRR URGENT - MARINE WEATHER MESSAGE NATIONAL WEATHER SERVICE GRAND RAPIDS MI 1147 AM EDT WED OCT 10 2012 LMZ844>849-110000- /O.CON.KGRR.SC.Y.0071.000000T0000Z-121011T0800Z/ /O.CON.KGRR.GL.A.0011.121011T0800Z-121011T2000Z/ ST JOSEPH TO SOUTH HAVEN MI-SOUTH HAVEN TO HOLLAND MI- HOLLAND TO GRAND HAVEN MI-GRAND HAVEN TO WHITEHALL MI- WHITEHALL TO PENTWATER MI-PENTWATER TO MANISTEE MI- 1147 AM EDT WED OCT 10 2012 ...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 4 AM EDT THURSDAY... ...GALE WATCH REMAINS IN EFFECT FROM LATE TONIGHT THROUGH THURSDAY AFTERNOON... * WINDS...NORTHWEST WINDS TO 30 KNOTS TODAY WILL SUBSIDE TO 10 TO 20 KNOTS THIS EVENING FROM THE WEST. WINDS WILL BACK TO THE SOUTHWEST OVERNIGHT THOUGH AND INCREASE TO GALE FORCE WHICH WILL CONTINUE INTO THURSDAY. * WAVES...WAVES OF 6 TO 9 FEET THIS AFTERNOON WILL SUBSIDE TO 3 TO 5 FEET THIS EVENING BEFORE BUILDING TO 7 TO 11 FEET THURSDAY MORNING. PRECAUTIONARY/PREPAREDNESS ACTIONS... A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 21 TO 33 KNOTS ARE EXPECTED TO PRODUCE HAZARDOUS WAVE CONDITIONS TO SMALL CRAFT. INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS. A GALE WATCH IS ISSUED WHEN THE RISK OF GALE FORCE WINDS OF 34 TO 47 KNOTS HAS SIGNIFICANTLY INCREASED...BUT THE SPECIFIC TIMING AND/OR LOCATION IS STILL UNCERTAIN. IT IS INTENDED TO PROVIDE ADDITIONAL LEAD TIME FOR MARINERS WHO MAY WISH TO CONSIDER ALTERING THEIR PLANS. && $$ DUKE
140 WHUS73 KGRR 102010 MWWGRR URGENT - MARINE WEATHER MESSAGE NATIONAL WEATHER SERVICE GRAND RAPIDS MI 410 PM EDT WED OCT 10 2012 LMZ844>849-110415- /O.CON.KGRR.SC.Y.0071.000000T0000Z-121011T0800Z/ /O.UPG.KGRR.GL.A.0011.121011T0800Z-121011T2000Z/ /O.NEW.KGRR.GL.W.0026.121011T0800Z-121011T2200Z/ ST JOSEPH TO SOUTH HAVEN MI-SOUTH HAVEN TO HOLLAND MI- HOLLAND TO GRAND HAVEN MI-GRAND HAVEN TO WHITEHALL MI- WHITEHALL TO PENTWATER MI-PENTWATER TO MANISTEE MI- 410 PM EDT WED OCT 10 2012 ...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 4 AM EDT THURSDAY... ...GALE WARNING IN EFFECT FROM 4 AM TO 6 PM EDT THURSDAY... THE NATIONAL WEATHER SERVICE IN GRAND RAPIDS HAS ISSUED A GALE WARNING...WHICH IS IN EFFECT FROM 4 AM TO 6 PM EDT THURSDAY. THE GALE WATCH IS NO LONGER IN EFFECT. * WINDS...WEST WINDS OF 15 TO 30 KNOTS THIS EVENING WILL INCREASE TO SOUTHWEST GALES TO 35 KNOTS OVERNIGHT. SOUTHWEST GALE FORCE WINDS WILL CONTINUE INTO THURSDAY. * WAVES...WAVES OF 5 TO 9 FEET THIS EVENING WILL SUBSIDE TO 3 TO 5 FEET TONIGHT BEFORE BUILDING BACK TO 4 TO 7 FEET TOWARD DAYBREAK. WAVES WILL PEAK ON THURSDAY BETWEEN 7 TO 11 FEET. PRECAUTIONARY/PREPAREDNESS ACTIONS... A GALE WARNING MEANS WINDS OF 34 TO 47 KNOTS ARE IMMINENT OR OCCURRING. OPERATING A VESSEL IN GALE CONDITIONS REQUIRES EXPERIENCE AND PROPERLY EQUIPPED VESSELS. IT IS HIGHLY RECOMMENDED THAT MARINERS WITHOUT THE PROPER EXPERIENCE SEEK SAFE HARBOR PRIOR TO THE ONSET OF GALE CONDITIONS. A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 21 TO 33 KNOTS ARE EXPECTED TO PRODUCE HAZARDOUS WAVE CONDITIONS TO SMALL CRAFT. INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS. && $$ DUKE
818 WHUS73 KGRR 110127 MWWGRR URGENT - MARINE WEATHER MESSAGE NATIONAL WEATHER SERVICE GRAND RAPIDS MI 927 PM EDT WED OCT 10 2012 LMZ844>849-110930- /O.CON.KGRR.SC.Y.0071.000000T0000Z-121011T0800Z/ /O.CON.KGRR.GL.W.0026.121011T0800Z-121011T2200Z/ ST JOSEPH TO SOUTH HAVEN MI-SOUTH HAVEN TO HOLLAND MI- HOLLAND TO GRAND HAVEN MI-GRAND HAVEN TO WHITEHALL MI- WHITEHALL TO PENTWATER MI-PENTWATER TO MANISTEE MI- 927 PM EDT WED OCT 10 2012 ...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 4 AM EDT THURSDAY... ...GALE WARNING REMAINS IN EFFECT FROM 4 AM TO 6 PM EDT THURSDAY... * WINDS...WEST WINDS OF 15 TO 30 KNOTS THIS EVENING WILL INCREASE TO SOUTHWEST GALES TO 35 KNOTS OVERNIGHT. SOUTHWEST GALE FORCE WINDS WILL CONTINUE INTO THURSDAY. * WAVES...WAVES OF 5 TO 9 FEET THIS EVENING WILL SUBSIDE TO 3 TO 5 FEET TONIGHT BEFORE BUILDING BACK TO 4 TO 7 FEET TOWARD DAYBREAK. WAVES WILL PEAK ON THURSDAY BETWEEN 7 TO 11 FEET. PRECAUTIONARY/PREPAREDNESS ACTIONS... A GALE WARNING MEANS WINDS OF 34 TO 47 KNOTS ARE IMMINENT OR OCCURRING. OPERATING A VESSEL IN GALE CONDITIONS REQUIRES EXPERIENCE AND PROPERLY EQUIPPED VESSELS. IT IS HIGHLY RECOMMENDED THAT MARINERS WITHOUT THE PROPER EXPERIENCE SEEK SAFE HARBOR PRIOR TO THE ONSET OF GALE CONDITIONS. A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 21 TO 33 KNOTS ARE EXPECTED TO PRODUCE HAZARDOUS WAVE CONDITIONS TO SMALL CRAFT. INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS. && $$
900 WHUS73 KGRR 110731 MWWGRR URGENT - MARINE WEATHER MESSAGE NATIONAL WEATHER SERVICE GRAND RAPIDS MI 331 AM EDT THU OCT 11 2012 LMZ844>849-111545- /O.CON.KGRR.SC.Y.0071.000000T0000Z-121011T0800Z/ /O.CON.KGRR.GL.W.0026.121011T0800Z-121011T2200Z/ ST JOSEPH TO SOUTH HAVEN MI-SOUTH HAVEN TO HOLLAND MI- HOLLAND TO GRAND HAVEN MI-GRAND HAVEN TO WHITEHALL MI- WHITEHALL TO PENTWATER MI-PENTWATER TO MANISTEE MI- 331 AM EDT THU OCT 11 2012 ...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 4 AM EDT EARLY THIS MORNING... ...GALE WARNING REMAINS IN EFFECT UNTIL 6 PM EDT THIS EVENING... * WINDS...SOUTHWEST GALES 35 TO 40 KNOTS. * WAVES...BUILDING TO 6 TO 12 FEET HIGHEST NORTH OF GRAND HAVEN. PRECAUTIONARY/PREPAREDNESS ACTIONS... A GALE WARNING MEANS WINDS OF 34 TO 47 KNOTS ARE IMMINENT OR OCCURRING. OPERATING A VESSEL IN GALE CONDITIONS REQUIRES EXPERIENCE AND PROPERLY EQUIPPED VESSELS. IT IS HIGHLY RECOMMENDED THAT MARINERS WITHOUT THE PROPER EXPERIENCE SEEK SAFE HARBOR PRIOR TO THE ONSET OF GALE CONDITIONS. A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 21 TO 33 KNOTS ARE EXPECTED TO PRODUCE HAZARDOUS WAVE CONDITIONS TO SMALL CRAFT. INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS. && $$
What forecasters said that day
The local office's own words before this small craft advisory went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Grand Rapids, MI wrote its last area forecast discussion before this small craft advisory went out at Oct 9, 6:29 PM EDT, 4 hours 33 minutes earlier.
Area forecast discussion, Oct 9, 6:29 PM EDT, 4 hours 33 minutes before
AREA FORECAST DISCUSSION NATIONAL WEATHER SERVICE GRAND RAPIDS MI 629 PM EDT TUE OCT 9 2012 .SYNOPSIS... ISSUED AT 351 PM EDT TUE OCT 9 2012 A COLD FRONT WILL SWEEP INTO WESTERN LOWER MICHIGAN THIS EVENING BRINGING WITH IT A PERIOD OF RAIN SHOWERS. THE RAIN SHOWERS WILL MAINLY OCCUR AFTER DARK...MOVING OFF INTO EASTERN LOWER MICHIGAN BY WEDNESDAY MORNING. THE COLD AIR FILTERING IN BEHIND THE FRONT TONIGHT THOUGH WILL LEAD TO SOME SCATTERED LAKE EFFECT RAIN SHOWERS ON WEDNESDAY. MAIN DRY WEATHER IS THEN EXPECTED FROM WEDNESDAY NIGHT THROUGH THE END OF THE WORK WEEK. A FRONT ON THURSDAY SHOULD COME THROUGH MAINLY DRY WITH PRECIPITATION STAYING MAINLY OVER NORTHERN LOWER MICHIGAN. && .SHORT TERM...(THIS EVENING THROUGH THURSDAY NIGHT) ISSUED AT 351 PM EDT TUE OCT 9 2012 MAIN FOCUS OF THE SHORT TERM WAS ON THE TIMING OF THE PRECIPITATION THROUGH THE FORECAST AREA TONIGHT. MESOSCALE MODELS ALL INDICATE A BAND OF RAIN SHOWERS SWEEPING THROUGH THE CWA BETWEEN ABOUT 700 PM THIS EVENING AND DAYBREAK ON WEDNESDAY. AROUND A QUARTER OF AN INCH OF PRECIPITATION SHOULD BE COMMON. DEEP VERTICAL MOTION IS SHOWN ALONG THE FRONTAL ZONE AIDED BY RIGHT ENTRANCE REGION LIFT ASSOCIATED WITH A 300MB JET STREAK. THE FRONTAL PRECIP SHOULD BE EXITING TO THE EAST LATE TONIGHT. SOME SCATTERED LAKE EFFECT RAIN SHOWERS ARE EXPECTED ON WEDNESDAY AS DELTA T/S RISE ONCE AGAIN TO AROUND 20 DEG C. MOISTURE IS NOT ALL THAT IMPRESSIVE...BUT WITH CYCLONIC UPPER FLOW...STRONG INSTABILITY AND JUST ENOUGH MOISTURE WE SHOULD SQUEEZE OUT AT LEAST SCATTERED ACTIVITY OFF THE LAKE. THE CYCLONIC FLOW LIFTS OUT DURING THE AFTERNOON AND EVENING THOUGH...AND SO SHOULD THE RAIN SHOWERS. DRY WEATHER IS FORECAST THEN WEDNESDAY NIGHT THROUGH THURSDAY NIGHT FOR THE MOST PART. THE EXCEPTION MAY BE ACROSS CENTRAL LOWER MICHIGAN THURSDAY AFTERNOON AND EVENING AS A COLD FRONT PUSHES SOUTH. THE DEEPEST MOISTURE AND LIFT WILL BE ACROSS NORTHERN LOWER...SO ONLY BROUGHT SCATTERED POPS INTO THE U.S. 10 CORRIDOR. WE COULD BE LOOKING AT LAKE EFFECT RAIN SHOWERS AGAIN THURSDAY NIGHT IN NORTHERLY FLOW...BUT OPTED TO KEEP THINGS DRY FOR NOW GIVEN THE NORTH FLOW AND MOISTURE THAT IS NOT ALL THAT DEEP. .LONG TERM...(FRIDAY THROUGH TUESDAY) ISSUED AT 351 PM EDT TUE OCT 9 2012 THE EXTENDED PERIOD WILL BEGIN WITH HIGH PRESSURE OVERHEAD LEADING TO A SUNNY FRIDAY. THE WEEKEND LOOKS WET AND WARMER HOWEVER AS SOUTHWEST WINDS DEVELOP ON THE BACK SIDE OF THE DEPARTING HIGH. A DEVELOPING STORM IN THE PLAINS WILL TRACK NEWD TOWARD THE GREAT LAKES SATURDAY BRINGING A GOOD CHANCE OF RAIN SATURDAY INTO SUNDAY. THERE IS SOME INSTABILITY AHEAD OF THE LOW AND SO WE KEPT THE CHC OF THUNDER GOING. THIS LOOKS LIKE A VERY DYNAMIC SYSTEM WITH A VERY STRONG LLJ SATURDAY NIGHT. GFS SHOWS THE LLJ STRENGTHENING TO CLOSE TO 80KTS SATURDAY NIGHT. PWATS CLIMB TO AN INCH AND A HALF SATURDAY NIGHT SO HEAVY RAINFALL REMAINS A POSSIBILITY. THE TRAILING COLD FRONT WILL PASS THROUGH LATE SUNDAY SO WE/LL KEEP THE CHC OF RAIN GOING THROUGH THE WEEKEND. RAIN CHANCES WILL INCREASE AGAIN LATE MONDAY INTO TUESDAY AS THE NEXT COLD FRONT APPROACHES. OVERALL...THE LATTER PART OF THE WEEKEND INTO EARLY NEXT WILL BE ON THE WARM SIDE AS HIGHS REMAIN IN THE LOWER TO MID 60S. && .AVIATION...(FOR THE 00Z TAFS THROUGH 00Z WEDNESDAY EVENING) ISSUED AT 628 PM EDT TUE OCT 9 2012 I EXPECT 3 TO 6 HOURS OF MVFR CIGS/VSBY WITH FRONTAL RAIN BAND THIS EVENING THEN MVFR CIGS BEHIND THE FRONT WITH VFR VSBY UNTIL MID MORNING WHEN DRIER AIR WILL FINALLY MOVE IN. AT 22Z THERE WERE NUMEROUS REPORTS OF CIGS/VSBY MVFR ACROSS CNTL WISCONSIN AS THE RAIN BAND WAS MOVING THROUGH. AS THE SYSTEM GETS OVER LAKE MICHIGAN AN UPPER DISTURBANCE WILL ENHANCE THE RAIN BAND AND RESULT IN A LARGER AREA OF MVFR CIGS/VSBY AS IT MOVES THROUGH. I EXPECT 3 TO 6 HOURS OF MVFR CIGS/VSBY AT ALL TAF SITES AS THIS MOVES ACROSS THE AREA BETWEEN 01Z AND MKG AND 09Z AT JXN. LOCALLY IFR CIGS/VSBY ARE EXPECTED AT MKG AND GRR SINCE THOSE ARE CLOSEST TO THE AREA LAKE ENHANCEMENT IS EXPECTED THIS EVENING (PUT TEMP IFR BOTH LOCATIONS FOR HEAVIER SHOWERS). ONCE THIS MOVES THROUGH WEST NORTHWEST WINDS BEHIND THE FRONT WILL BRING MVFR CIGS AND VFR VSBY DURING THE MID MORNING HOURS. SKIES SHOULD CLEAR IN THE AFTERNOON AS DRIER AIR MOVES IN. && .MARINE... ISSUED AT 351 PM EDT TUE OCT 9 2012 WILL MAINTAIN THE GALE WARNING AS IS INTO THE EVENING AND KEEP HEADLINES SIMPLE. WE ARE NOW IN THE TIME OF YEAR WHERE MARINE HEADLINES ARE COMMON AND THIS FORECAST PERIOD IS NO DIFFERENT. LATER THIS EVENING THE GALE WILL NEED TO BE REPLACED BY A SMALL CRAFT ADVISORY FROM OVERNIGHT ALL THE WAY INTO WEDNESDAY NIGHT. CURRENT INDICATIONS ARE THAT A GALE WARNING WILL LIKELY BE NEEDED FOR THURSDAY IN STRONG SOUTHWESTERLY FLOW. THE RELATIVE CALM OF THE SUMMER MONTHS SEEMS LIKE A DISTANT MEMORY...GIVEN THE CURRENT GALE...SCA TO GALE SCENARIO. NOMOGRAM STILL SHOWS SOME POTENTIAL FOR WATERSPOUTS ON WEDNESDAY...SO MAINTAIN THEM IN THE FORECAST. THIS EVENT DOES NOT LOOK AS GREAT AS PAST EVENTS AS THE DEPTH OF MOISTURE IS A BIT LIMITED. && .HYDROLOGY... ISSUED AT 351 PM EDT TUE OCT 9 2012 NO HYDRO ISSUES ANTICIPATED WITH THE COLD FRONTAL PASSAGE TONIGHT. MOST LOCATIONS SHOULD SEE PRECIPITATION AMOUNTS RANGE FROM 0.20 TO 0.40. LAKE MICHIGAN WILL LIKELY AID THE PRECIPITATION A BIT WITH A BOOST IN MOISTURE AND INSTABILITY VIA DELTA T/S AROUND 10C AHEAD OF THE FRONT. SCATTERED LAKE EFFECT RAIN SHOWERS WILL NOT CAUSE AN ISSUE EITHER ON WEDNESDAY. WEDNESDAY NIGHT THROUGH FRIDAY NIGHT SHOULD BE MAINLY DRY. THE NEXT SIGNIFICANT SYSTEM LOOKS TO BE SATURDAY AND SATURDAY NIGHT AS A LOW SWINGS NORTHEAST THROUGH THE GREAT LAKES. THE SATURDAY SYSTEM WILL HAVE A FEED OF MOISTURE OFF THE GULF. && .GRR WATCHES/WARNINGS/ADVISORIES... MI...NONE. LM...GALE WARNING UNTIL 11 PM EDT THIS EVENING FOR LMZ844>849. && SYNOPSIS...DUKE SHORT TERM...DUKE LONG TERM...93 AVIATION...WDM HYDROLOGY...DUKE MARINE...DUKE
Hazardous weather outlook, Oct 9, 4:45 AM EDT, 18 hours 17 minutes before
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE GRAND RAPIDS MI 445 AM EDT TUE OCT 9 2012 MIZ037>040-043>046-050>052-056>059-064>067-071>074-100830- MASON-LAKE-OSCEOLA-CLARE-OCEANA-NEWAYGO-MECOSTA-ISABELLA-MUSKEGON- MONTCALM-GRATIOT-OTTAWA-KENT-IONIA-CLINTON-ALLEGAN-BARRY-EATON- INGHAM-VAN BUREN-KALAMAZOO-CALHOUN-JACKSON- 445 AM EDT TUE OCT 9 2012 THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF SOUTHWEST LOWER MICHIGAN. .DAY ONE...TODAY AND TONIGHT NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME. .DAYS TWO THROUGH SEVEN...WEDNESDAY THROUGH MONDAY THUNDERSTORMS AND LOCALLY HEAVY RAIN ARE POSSIBLE SATURDAY AND SATURDAY NIGHT. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION WILL NOT BE NEEDED. LMZ844>849-100830- ST JOSEPH TO SOUTH HAVEN MI-SOUTH HAVEN TO HOLLAND MI- HOLLAND TO GRAND HAVEN MI-GRAND HAVEN TO WHITEHALL MI- WHITEHALL TO PENTWATER MI-PENTWATER TO MANISTEE MI- 445 AM EDT TUE OCT 9 2012 THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF SOUTHWEST LOWER MICHIGAN. .DAY ONE...TODAY AND TONIGHT GALE FORCE SOUTHWEST WINDS WILL CREATE HAZARDOUS CONDITIONS FOR SMALL CRAFT AND ANYONE VENTURING OUT ON PIERS TODAY. WINDS WILL DECREASE SLIGHTLY TONIGHT AS THEY SHIFT TO THE NORTHWEST... BUT CONDITIONS WILL REMAIN HAZARDOUS TO SMALL CRAFT. .DAYS TWO THROUGH SEVEN...WEDNESDAY THROUGH MONDAY WINDS AND WAVES WILL REMAIN HAZARDOUS TO SMALL CRAFT WEDNESDAY... WITH WATERSPOUTS POSSIBLE AS WELL. WINDS COULD REACH GALE FORCE FROM THE SOUTHWEST ON THURSDAY. STRONG WINDS AND SCATTERED THUNDERSTORMS ARE POSSIBLE SATURDAY AND SUNDAY. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION WILL NOT BE NEEDED. MEADE
The office that day
Everything else NWS Grand Rapids, MI issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Oct 10, 3:21 AM EDT | Gale Watch | GRR | 13 hr | |
| Oct 10, 4:10 PM EDT | Gale Warning | GRR | 26 hr |
Nearby
Small Craft Advisories in Michigan, 2012Every small craft advisory in 2012
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text.